# SDR AALA20120112TUL18

- Difficulty date: January 10, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N8334U28
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRINGER NUMBER 14 AT STATION 680 RIGHT SIDE IS CRACKED.  INSTALLED NEW WEB PER SRM 51-40-02 AND DRAWING 143N8334.
